# SDR 99ZZZX2214

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: AIR400390
- Condition: Failed
- Location: Nlg
- Part time: 4,375 hours
- Component: AIR864141
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PREMATURE FAILURE OF ACTUATOR RAMROD GLAND SEAL AFTER 4,987 HOURS OF 24,000 HOURS STANDARD OVERHAUL LIFE.  SURFACE FINISH OF RAMROD MEASURE ACCEPTABLE.
